# SDR SWAA2024080507508

- Difficulty date: June 30, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Blade
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER 2024-402140<[01] REPLACED BLADE AND FASTENER ON ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER I.A.W. B737-800 SRM 51-10-02 ITEM 9 ANS B737-800 SRM 51-40-02;[02] CERTIFIED STEP
